RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2012, Volume 20, Number 2, Pages 93–102 (Mi timb177)  

The characterization of hereditary unigraphs on the canonical decomposition theory base

R. A. Petrovich

Belarusian State University, Minsk

Abstract: Considered the class of hereditary unigraphs.
A graph determined up to isomorphism by its degree sequence is called a unigraph.
A graph is called a hereditary unigraph if all its vertex induced subgraphs is a unigraphs. It is known that not all unigraphs are hereditary.
It this paper the characterization of hereditary unigraphs on the canonical decomposition base is performed and a scheme of a linear algorithm that recognizes the property "to be a hereditary unigraph" is proposed.

Full text: PDF file (190 kB)
References: PDF file   HTML file
UDC: 519.1
Received: 16.10.2012

Citation: R. A. Petrovich, “The characterization of hereditary unigraphs on the canonical decomposition theory base”, Tr. Inst. Mat., 20:2 (2012), 93–102

Citation in format AMSBIB
\Bibitem{Pet12}
\by R.~A.~Petrovich
\paper The characterization of hereditary unigraphs on the canonical decomposition theory base
\jour Tr. Inst. Mat.
\yr 2012
\vol 20
\issue 2
\pages 93--102
\mathnet{http://mi.mathnet.ru/timb177}


Linking options:
  • http://mi.mathnet.ru/eng/timb177
  • http://mi.mathnet.ru/eng/timb/v20/i2/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:115
    Full text:77
    References:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020